| Model Number |
110-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued phone number (b)(6).Additional health effect - impact code 4:(b)(4) - imaging required.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, a breast tumor - this event is not device related.
Event or Problem Description
Healthcare professional reported left side "intracapsular and extracapsular implant rupture", "a breast tumor" diagnosed through ultrasound.The event of "a breast tumor" is not device related.Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6 device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: two broken observed on posterior assessed as unidentified (tear) opening (shell thickness was within specification) and missing shell assessed as inconclusive.Lump/nodule-ndr: not applicable as the event is not related to the device.Additional observations: black and purple particles observed on the surface of the shell.No further actions are required as the device was implanted.
Event or Problem Description